Journal article icon

Journal article

On the use of differential drives for overcoming transmission nonlinearities

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Role:
Author
Journal:
JOURNAL OF ROBOTIC SYSTEMS
Volume:
15
Issue:
11
Pages:
641-660
Publication date:
1998-11-05
DOI:
ISSN:
0741-2223
URN:
uuid:c2f6af9c-2299-4e1e-a79d-3cec9fc674b9
Source identifiers:
62709
Local pid:
pubs:62709

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP